English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Twisted longitudinal index theorem for foliations and wrong way functoriality

MPS-Authors
/persons/resource/persons235047

Carillo-Rouse,  Paulo
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236422

Wang,  Bai-Ling
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Carillo-Rouse, P., & Wang, B.-L. (2011). Twisted longitudinal index theorem for foliations and wrong way functoriality. Advances in Mathematics, 226(6), 4933-4986. doi:10.1016/j.aim.2010.12.026.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2161-9
Abstract
There is no abstract available